Please read carefully, thoroughly and until the end. I have registered on here JUST to make this point out. I noticed that almost ANYONE that talked about decreased libido on all of the fora were shunned, ridiculed, or at least been told that they have another cause and should get themselves checked. I am only here to make it clear that Minoxidil DOES decrease libido! I am 30 years old obstetrics and gynecology specialists. So i am a medical graduate and i have a masters degree, so i know what i am talking about; at least in broad lines if you wanna hear from andrologists and/or urologists only. I started putting on Rogaine on the 27th of August 2014, yes, only 19 days ago. Only few days later, specifically one week, i noticed that i really, genuinely, became not interested (and i repeat not interested) in any sexual activity, or even thoughts, in a very gradual and insidious way. These include: fantasizing, p*rn, even as much as flirting or contacting some friends with benefits. I even stopped having random boners and morning erections. I thought at first that maybe i am somehow more.. mature? Or maybe i am more in control? I just didn't really care! Until when after almost 9 or 10 days, i felt a very slight desire, and i had to actively promote it inside my mind to make it cause an erection! And here is when things started to get ugly: i had a very weak erection! So i went on to open some p*rn, and here where it got REALLY ugly: i had the softest erection ever! I have NEVER in my life had such a weird erection! An erection that is practically not "hard", which naturally lead to premature ejaculation! Order, order in the court please! I know everyone will jump on me now telling me to not accuse Minoxidil for this, but hear me out till the end please. I know everyone will jump on me saying these things i have seen in the other fora: "Get your testosterone levels checked." "Maybe you have problems with your girlfriend? Go to a psychiatrist" "Go to a urologist, you probably have other issues." "Minoxidil is not reported to cause ED!" "Check your lifestyle." Well, how about that i am an athletic, who doesn't smoke, doesn't drink, doesn't even take any form of caffeine, or even drinks coke or eat processed aliments? I am not on any other drugs, either for hair loss (propecia for example) or for other reasons. And i have this sudden out of nowhere ED coinciding with one week of Rogaine and i still should think it's another cause? Well how about that only two days after stopping it (10th of September), i started getting random erections and morning erections? And i had much better improvement in hardness yesterday? Now for some technicalities for people who read or are physicians themselves. I know what you are going to say:"Minoxidil is just a vasodilator!" Well, may i remind you that this is not exactly how they think how it's exerting its effect? "It is not reported!" Well, there is something called idiosyncrasy! Have you heard of it? Extremely rare, odd and unexpected side effects, that in some drugs with some cases amount to very serious complications! I may be one of those idiosyncratic people! And it SHOULD be mentioned in the pamphlet! And i don't think with this number of people complaining it should be considered rare. "Well then how did it happen?" I wish i could know that! I don't know if it works centrally on the hypothalamus or the Limbic system by suppressing sexual desire in there, or locally on the Leydig cells decreasing testosterone, or as a penile venodilator causing soft erections: I really don't know! But all i can say is that i lost "interest"! Completely! It's like i became asexual! "There are papers on Minoxidil working as a treatment for ED!" Yes TOPICALLY not when absorbed in your bloodstream. That's why i think the problem is neuroendocrinal in origin not vascular. Just a speculation though. And no i don't need to get myself checked, because i am COMPLETELY healthy with no other reason to cause such a problem except for Rogaine! And because i am getting better. Slowly, but getting there. "But the FDA approved it?" Well how many times drugs have been pulled out from the market? Countless! I am not here to file a lawsuit or something: I am just a random guy in another continent! All i am saying is that people should consider this a side effect and don't dismiss it!